RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 4, Pages 69–75 (Mi mz2420)  

This article is cited in 5 scientific papers (total in 5 papers)

The Fourier–Walsh subsequence of partial sums

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (469 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:4, 1026–1030

Bibliographic databases:

Document Type: Article
UDC: 517, 518.362
Received: 08.02.1993

Citation: S. V. Konyagin, “The Fourier–Walsh subsequence of partial sums”, Mat. Zametki, 54:4 (1993), 69–75; Math. Notes, 54:4 (1993), 1026–1030

Citation in format AMSBIB
\Bibitem{Kon93}
\by S.~V.~Konyagin
\paper The Fourier--Walsh subsequence of partial sums
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 4
\pages 69--75
\mathnet{http://mi.mathnet.ru/mz2420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1256607}
\zmath{https://zbmath.org/?q=an:0804.42014}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 4
\pages 1026--1030
\crossref{https://doi.org/10.1007/BF01210421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2420
  • http://mi.mathnet.ru/eng/mz/v54/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Lukomskii, “Divergence almost everywhere of square partial sums of Fourier–Walsh series of integrable functions”, Math. Notes, 56:1 (1994), 690–693  mathnet  crossref  mathscinet  zmath  isi
    2. S. F. Lukomskii, “A criterion for the almost-everywhere convergence of Fourier–Walsh square partial sums of integrable functions”, Sb. Math., 186:7 (1995), 1057–1070  mathnet  crossref  mathscinet  zmath  isi
    3. S. K. Bloshanskaya, I. L. Bloshanskii, O. V. Lifantseva, “Trigonometric Fourier Series and Walsh–Fourier Series with Lacunary Sequence of Partial Sums”, Math. Notes, 93:2 (2013), 332–336  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. S. K. Bloshanskaya, I. L. Bloshanskii, “A weak generalized localization criterion for multiple Walsh–Fourier series with $J_k$-lacunary sequence of rectangular partial sums”, Proc. Steklov Inst. Math., 285 (2014), 34–55  mathnet  crossref  crossref  isi  elib  elib
    5. Lie V., “Pointwise Convergence of Fourier Series (i). on a Conjecture of Konyagin”, J. Eur. Math. Soc., 19:6 (2017), 1655–1728  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:289
    Full text:74
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019